# SDR AALA202110044561

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 88,327 hours, 11,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771117
- Part serial: 0811
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 44,585 hours, 5,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE/RAFT BOTTLE PRESSURE LOW. REPLACED SLIDE PER JOB CARD 72L80025001.
